# SDR CALA2016050495337

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 103,694 hours, 12,225 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT EXTERNAL POWER RECEPTACLE LOCATED BETWEEN BS 400 - 420 & STRINGER 42R - 43R, FOUND CRACKED FROM CUT OUT.  TRIMMED OUT DAMAGE & ACCOMPLISHED INSPECTION SURFACE & OPEN HOLE INSPECTION OF REMOVED FASTENERS.  FABRICATED & INSTALLED FILLERS, DOUBLER & TRIPLER REPAIR IAW ECRA 5330-05672.
